# SDR 95ZZZX3052

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 369A455011
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER FLUCTUATED 150 AMPS FOR FIRST 5 MINUTES OF OPERATION - CHANGED AMMETER.
